Journal of Experimental and Theoretical Physics
HOME | SEARCH | AUTHORS | HELP      
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status
Contacts


Search publications of "S.V. Manakov"
Found 6 record(s)
1. Asymptotic behavior of non-linear wave systems integrated by the inverse scattering method
2. Complete integrability and stochastization of discrete dynamical systems
S.V. Manakov
JETP, 1975, Vol. 40, No. 2, p. 269
PDF (291.7K)

3. The theory of resonance interaction of wave packets in nonlinear media
4. Nonlinear Fraunhofer diffraction
S.V. Manakov
JETP, 1974, Vol. 38, No. 4, p. 693
PDF (181.4K)

5. On the theory of two-dimensional stationary self-focusing of electromagnetic waves
S.V. Manakov
JETP, 1974, Vol. 38, No. 2, p. 248
PDF (269.4K)

6. Propagation of ultrashort optical pulse in a twolevel laser amplifier
S.V. Manakov
JETP, 1982, Vol. 56, No. 1, p. 37
PDF (401.2K)

Title
Author
 from   till 
 Search in russian archive
 Search in english archiveŇ
 
Report problems